# SDR MASA2014012820898

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 21,679 hours, 18,224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH GEAR DISAGREE AND NLG DID NOT RETRACT.  ADJUSTED PROXIMITY SENSOR PX 44, RETRACTION CHECKED GOOD.
